Alert archive / Mississippi / River Flood Warnings in 2014
River Flood Warning 29, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Apr 10, 2014, 10:49 AM CDT for Greene County, Wayne County, Mississippi. It took effect at Apr 11, 2014, 6:08 AM CDT. It was in force for 62 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2014, 10:49 AM CDT (15:49 UTC)
- In effect from
- Apr 11, 2014, 6:08 AM CDT
- Expired
- Apr 13, 2014, 7:51 PM CDT
- In force
- 62 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Greene County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 117 km from the middle of the area, began a volume at 15:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chickasawhay River near Waynesboro (WYNM6). The gauge peaked at 37.02 ft at Apr 12, 2014, 10:00 AM CDT.
- Action stage
- 30 ft
- Minor stage
- 35 ft
- Moderate stage
- 45 ft
- Major stage
- 48 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02477500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
848
WGUS44 KMOB 101549
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE, AL
1049 AM CDT THU APR 10 2014
...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE
FOLLOWING RIVER IN MISSISSIPPI...
CHICKASAWHAY NEAR WAYNESBORO AFFECTING GREENE AND WAYNE COUNTIES.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
MSC041-153-111549-
/O.NEW.KMOB.FL.W.0029.140411T1108Z-140413T2159Z/
/WYNM6.1.ER.140411T1108Z.140412T1200Z.140413T1559Z.NO/
1049 AM CDT THU APR 10 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLOOD WARNING FOR
THE CHICKASAWHAY NEAR WAYNESBORO
* FROM FRIDAY MORNING UNTIL SUNDAY AFTERNOON
* AT 10 AM THURSDAY THE STAGE WAS...32.7 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 35 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO
NEAR 36 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
LATE SUNDAY MORNING.
* AT 35 FEET...WIDESPREAD FLOODING OF LOWLANDS WILL OCCUR.
&&
LAT...LON 3184 8873 3184 8869 3168 8864 3144 8846
3144 8857 3163 8868
$$8 follow-up statements
897
WGUS84 KMOB 110049
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
749 PM CDT THU APR 10 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
TALLAHALA CREEK NEAR RUNNELSTOWN AFFECTING PERRY COUNTY.
CHICKASAWHAY NEAR WAYNESBORO AFFECTING GREENE AND WAYNE COUNTIES.
LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES.
CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES.
PASCAGOULA AT MERRILL AFFECTING GEORGE...GREENE AND JACKSON COUNTIES.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
MSC039-041-111-120049-
/O.CON.KMOB.FL.W.0015.000000T0000Z-000000T0000Z/
/MCLM6.2.ER.140329T2220Z.140413T1800Z.000000T0000Z.NO/
749 PM CDT THU APR 10 2014
THE FLOOD WARNING CONTINUES FOR
THE LEAF NEAR MCLAIN
* UNTIL FURTHER NOTICE
* AT 7 PM THURSDAY THE STAGE WAS 22.0 FEET
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST
* FLOOD STAGE IS 18.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY EARLY SUNDAY AFTERNOON
BEFORE COMMENCING A SLOW FALL BY MONDAY AFTERNOON.
* AT 24.0 FEET...SOME COUNTY ROADS IN THE AREA WILL BECOME FLOODED.
&&
LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
3098 8877 3114 8887
$$
MSC041-153-120049-
/O.EXT.KMOB.FL.W.0029.140411T1535Z-140413T1200Z/
/WYNM6.1.ER.140411T1535Z.140412T1200Z.140413T0600Z.NO/
749 PM CDT THU APR 10 2014
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE CHICKASAWHAY NEAR WAYNESBORO
* FROM FRIDAY MORNING UNTIL SUNDAY MORNING
* AT 7 PM THURSDAY THE STAGE WAS 33.7 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 35.0 FEET
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND
CONTINUE TO RISE TO NEAR 36.0 FEET BY SATURDAY MORNING. THE RIVER IS THEN
FORECAST TO FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* AT 35.0 FEET, WIDESPREAD FLOODING OF LOWLANDS WILL OCCUR.
&&
LAT...LON 3184 8873 3184 8869 3168 8864 3144 8846
3144 8857 3163 8868
$$
MSC039-041-153-120049-
/O.CON.KMOB.FL.W.0016.000000T0000Z-000000T0000Z/
/LEKM6.2.ER.140329T0912Z.140415T0000Z.000000T0000Z.NO/
749 PM CDT THU APR 10 2014
THE FLOOD WARNING CONTINUES FOR
THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL FURTHER NOTICE
* AT 7 PM THURSDAY THE STAGE WAS 25.4 FEET
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST
* FLOOD STAGE IS 20.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 28.0 FEET BY MONDAY EVENING.
ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 26 FEET...THE LEFT BANK OF THE RIVER BEGINS TO OVERFLOW.
* AT 28 FEET...WATER BEGINS TO ENTER HOUSES EAST OF THE RIVER.
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
MSC111-120049-
/O.EXT.KMOB.FL.W.0023.140411T0936Z-140413T0000Z/
/RNTM6.1.ER.140411T0936Z.140412T0000Z.140412T1800Z.UU/
749 PM CDT THU APR 10 2014
...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE TALLAHALA CREEK NEAR RUNNELSTOWN
* FROM EARLY TOMORROW UNTIL SATURDAY EVENING
* AT 7 PM THURSDAY THE STAGE WAS 20.2 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 21.0 FEET
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND
WILL CONTINUE TO RISE TO NEAR 21.5 FEET BY FRIDAY EVENING. THE RIVER IS THEN
FORECAST TO FALL BELOW FLOOD STAGE BY EARLY SATURDAY AFTERNOON.
AT 21.0 FEET, LOWLAND FLOODING BEGINS.
&&
LAT...LON 3138 8914 3139 8914 3137 8911 3122 8907
3122 8910 3136 8912
$$
MSC039-041-059-120049-
/O.CON.KMOB.FL.W.0019.000000T0000Z-000000T0000Z/
/MRRM6.1.ER.140401T2030Z.140415T1200Z.000000T0000Z.NO/
749 PM CDT THU APR 10 2014
THE FLOOD WARNING CONTINUES FOR
THE PASCAGOULA AT MERRILL
* FROM EARLY FRIDAY MORNING UNTIL FURTHER NOTICE
* AT 7 PM THURSDAY THE STAGE WAS 21.8 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 22.0 FEET
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND
CONTINUE TO RISING TO NEAR 24.0 FEET BY TUESDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 20 FEET...WATER COVERS THE MAIN ROAD AT PLUM BLUFF IN SOUTHERN GEORGE COUNTY.
* AT 23 FEET...STREETS AND PORTIONS OF THE OLD BUSINESS SECTION OF MERRILL WILL
BECOME FLOODED.
* AT 24 FEET...THE BRIDGE BECOMES INACCESSIBLE BY CAR.
* AT 25 FEET...RESIDENCES ARE AFFECTED BY WATER
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$975
WGUS84 KMOB 111723
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
1223 PM CDT FRI APR 11 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSISSIPPI...
CHICKASAWHAY NEAR WAYNESBORO AFFECTING GREENE AND WAYNE COUNTIES.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
MSC041-153-121723-
/O.EXT.KMOB.FL.W.0029.000000T0000Z-140413T1535Z/
/WYNM6.1.ER.140411T1107Z.140412T0600Z.140413T0935Z.NO/
1223 PM CDT FRI APR 11 2014
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE CHICKASAWHAY NEAR WAYNESBORO
* UNTIL SUNDAY MORNING
* AT 12PM FRIDAY THE STAGE WAS 35.7 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 35 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 36.0 FEET BY AFTER MIDNIGHT TOMORROW.
THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* AT 35 FEET, WIDESPREAD FLOODING OF LOWLANDS WILL OCCUR.
&&
LAT...LON 3184 8873 3184 8869 3168 8864 3144 8846
3144 8857 3163 8868
$$006
WGUS84 KMOB 112149
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
449 PM CDT FRI APR 11 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
CHICKASAWHAY NEAR WAYNESBORO AFFECTING GREENE AND WAYNE COUNTIES.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
MSC041-153-122149-
/O.EXT.KMOB.FL.W.0029.000000T0000Z-140413T1342Z/
/WYNM6.1.ER.140411T1107Z.140412T0600Z.140413T0742Z.NO/
449 PM CDT FRI APR 11 2014
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE CHICKASAWHAY NEAR WAYNESBORO
* UNTIL SUNDAY MORNING
* AT 4PM FRIDAY THE STAGE WAS 36.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 35 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 37 FEET BY AFTER MIDNIGHT TOMORROW.
THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING.
* AT 35 FEET, WIDESPREAD FLOODING OF LOWLANDS WILL OCCUR.
&&
LAT...LON 3184 8873 3184 8869 3168 8864 3144 8846
3144 8857 3163 8868
$$730
WGUS84 KMOB 120238
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
938 PM CDT FRI APR 11 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
CHICKASAWHAY NEAR WAYNESBORO AFFECTING GREENE AND WAYNE COUNTIES.
CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
MSC041-153-130238-
/O.EXT.KMOB.FL.W.0029.000000T0000Z-140413T1120Z/
/WYNM6.1.ER.140411T1107Z.140412T1200Z.140413T0520Z.NO/
938 PM CDT FRI APR 11 2014
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES
FOR THE CHICKASAWHAY NEAR WAYNESBORO
* UNTIL SUNDAY MORNING
* AT 9 PM FRIDAY THE STAGE WAS 36.5 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 35.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 37.0 FEET BY SATURDAY MORNING. THE
RIVER IS FORECAST TO FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING.
* AT 35.0 FEET...WIDESPREAD FLOODING OF LOWLANDS WILL OCCUR.
&&
LAT...LON 3184 8873 3184 8869 3168 8864 3144 8846
3144 8857 3163 8868
$$
MSC039-041-153-130238-
/O.CON.KMOB.FL.W.0016.000000T0000Z-000000T0000Z/
/LEKM6.2.ER.140329T0912Z.140415T0600Z.000000T0000Z.NO/
938 PM CDT FRI APR 11 2014
THE FLOOD WARNING CONTINUES FOR
THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL FURTHER NOTICE
* AT 9 PM FRIDAY THE STAGE WAS 26.3 FEET
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST
* FLOOD STAGE IS 20.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 28.0 FEET BY EARLY TUESDAY MORNING
THEN SLOWLY FALL THROUGH WEDNESDAY.
* AT 26 FEET...THE LEFT BANK OF THE RIVER BEGINS TO OVERFLOW.
* AT 28 FEET...WATER BEGINS TO ENTER HOUSES EAST OF THE RIVER.
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$994
WGUS84 KMOB 121616
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
1116 AM CDT SAT APR 12 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSISSIPPI...
CHICKASAWHAY NEAR WAYNESBORO AFFECTING GREENE AND WAYNE COUNTIES.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
MSC041-153-131616-
/O.EXT.KMOB.FL.W.0029.000000T0000Z-140414T0040Z/
/WYNM6.1.ER.140411T1107Z.140412T1415Z.140413T1840Z.NO/
1116 AM CDT SAT APR 12 2014
...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR
THE CHICKASAWHAY NEAR WAYNESBORO
* UNTIL SUNDAY EVENING
* AT 10AM SATURDAY THE STAGE WAS 37.0 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 35FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EARLY
AFTERNOON.
* AT 35 FEET, WIDESPREAD FLOODING OF LOWLANDS WILL OCCUR.
&&
LAT...LON 3184 8873 3184 8869 3168 8864 3144 8846
3144 8857 3163 8868
$$323
WGUS84 KMOB 130114
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
814 PM CDT SAT APR 12 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSISSIPPI...
CHICKASAWHAY NEAR WAYNESBORO AFFECTING GREENE AND WAYNE COUNTIES.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
MSC041-153-132217-
/O.EXT.KMOB.FL.W.0029.000000T0000Z-140413T2217Z/
/WYNM6.1.ER.140411T1107Z.140412T1415Z.140413T1617Z.NO/
814 PM CDT SAT APR 12 2014
...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE CHICKASAWHAY NEAR WAYNESBORO
* UNTIL SUNDAY AFTERNOON
* AT 7PM SATURDAY THE STAGE WAS 36.8 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 35 FEET
* THE RIVER IS CRESTING NOW AND WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE MORNING.
* AT 350 FEET, WIDESPREAD FLOODING OF LOWLANDS WILL OCCUR.
&&
LAT...LON 3184 8873 3184 8869 3168 8864 3144 8846
3144 8857 3163 8868
$$734
WGUS84 KMOB 131727
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
1227 PM CDT SUN APR 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSISSIPPI...
CHICKASAWHAY NEAR WAYNESBORO AFFECTING GREENE AND WAYNE COUNTIES.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
MSC041-153-140417-
/O.EXT.KMOB.FL.W.0029.000000T0000Z-140414T0417Z/
/WYNM6.1.ER.140411T1107Z.140412T1415Z.140413T2217Z.NO/
1227 PM CDT SUN APR 13 2014
...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR
THE CHICKASAWHAY NEAR WAYNESBORO
* UNTIL THIS EVENING
* AT 12PM SUNDAY THE STAGE WAS 35.5 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 35 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* AT 35 FEET, WIDESPREAD FLOODING OF LOWLANDS WILL OCCUR.
&&
LAT...LON 3184 8873 3184 8869 3168 8864 3144 8846
3144 8857 3163 8868
$$135
WGUS84 KMOB 140051
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
751 PM CDT SUN APR 13 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSISSIPPI...
CHICKASAWHAY NEAR WAYNESBORO AFFECTING GREENE AND WAYNE COUNTIES.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
MSC041-153-140121-
/O.CAN.KMOB.FL.W.0029.000000T0000Z-140414T0417Z/
/WYNM6.1.ER.140411T1107Z.140412T1415Z.140413T2133Z.NO/
751 PM CDT SUN APR 13 2014
THE FLOOD WARNING IS CANCELLED FOR
THE CHICKASAWHAY NEAR WAYNESBORO
* UNTIL THIS EVENING
* AT 7PM SUNDAY THE STAGE WAS 34.7 FEET
* FLOOD STAGE IS 35 FEET
&&
LAT...LON 3184 8873 3184 8869 3168 8864 3144 8846
3144 8857 3163 8868
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 10, 3:23 AM CDT, 7 hours 26 minutes earlier.
Area forecast discussion, Apr 10, 3:23 AM CDT, 7 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 323 AM CDT THU APR 10 2014 .SHORT TERM (TODAY AND TONIGHT)...A SURFACE HIGH WILL PUSH EAST...TO OFF THE EAST COAST...LEAVING A SURFACE RIDGE STRETCHING WEST NORTH OF THE NORTHERN GULF COAST. THIS WILL BRING A MORE ORGANIZED ONSHORE FLOW TO THE AREA AND INCREASE MOISTURE LEVELS. TEMPS ARE EXPECTED TO RISE TO NEAR SEASONAL LEVELS....WITH NARY A RAIN CLOUD IN SITE. /16 FOR FRIDAY THROUGH SATURDAY NIGHT...A SURFACE RIDGE OVER THE GULF COAST STATES MAINTAINS A LIGHT TO MODERATE SOUTHERLY FLOW THROUGH THE PERIOD WITH A GRADUAL AND MODEST INCREASE IN DEEP LAYER MOISTURE. A PROMINENT CAP SEEN IN THE 850-650 MB LAYER WILL MAINTAIN A DRY FORECAST CONTINUES FOR THE AREA WITH TEMPERATURES NEAR TO SLIGHTLY ABOVE SEASONABLE LEVELS. SURFACE DEWPOINTS INCREASE TO THE MID FIFTIES NEAR THE COAST FRIDAY NIGHT WITH LOWER FIFTIES FURTHER INLAND...WITH SLIGHTLY HIGHER VALUES THROUGH SATURDAY NIGHT. THE RADIATIVE CHANNEL LOOKS OPEN FOR FRIDAY NIGHT AND WITH LIGHT WINDS HAVE INCLUDED PATCHY LATE NIGHT FOG. CONSIDERED ADDING PATCHY FOG FOR SATURDAY NIGHT AS WELL...BUT THERE LOOKS TO BE HIGH CLOUDS INCREASING OVER THE AREA WHICH WOULD LIMIT RADIATIONAL COOLING. /29 .LONG TERM (SUNDAY THROUGH WEDNESDAY)...A LONGWAVE TROF AMPLIFIES WHILE ADVANCING INTO THE PLAINS THROUGH MONDAY WITH A PROMINENT SHORTWAVE MOVING ACROSS THE SOUTHEAST STATES SUNDAY NIGHT INTO MONDAY. AN ASSOCIATED SURFACE LOW IS EXPECTED TO DEVELOP OVER THE SOUTHERN PLAINS AND MOVE OFF TO THE NORTHEAST...BRINGING A TRAILING COLD FRONT THROUGH THE FORECAST AREA LATE MONDAY AFTERNOON INTO MONDAY NIGHT. DEEP LAYER MOISTURE CONTINUES TO INCREASE AHEAD OF THE APPROACHING FRONT AND SHORTWAVE...REACHING 1.5-1.8 INCHES BY SUNDAY NIGHT. WHILE A DRY FORECAST CONTINUES FOR SUNDAY...POTENTIALLY VIGOROUS DEEP LAYER LIFT INCREASES OVER THE AREA AS THE SHORTWAVE APPROACHES. WITH AMPLE DEEP LAYER MOISTURE...AM CONCERNED THAT THIS COULD RESULT IN ORGANIZATION OF A LINE OF CONVECTION WEST OF THE AREA WHICH WOULD THEN MOVE THROUGH THE FORECAST AREA BETWEEN LATE SUNDAY NIGHT INTO MONDAY WITH THE COLD FRONT THEN FOLLOWING IN THE WAKE OF THIS FEATURE. WHILE THE GFS AND ECMWF HAVE TIMING DIFFERENCES...BOTH INDICATE MUCAPES OF AT LEAST 600-1300 J/KG WITH 0-1 KM HELICITIES AT LEAST NEAR 200 M2/S2. WITH THIS ENVIRONMENT...HAVE INTRODUCED MENTION OF STRONG STORMS IN THE HAZARDOUS WEATHER OUTLOOK FOR LATE SUNDAY NIGHT THROUGH MONDAY EVENING AND HIGHLIGHTING MONDAY IN PARTICULAR. HAVE ALSO GONE WITH LIKELY POPS FOR MONDAY AS THERE IS GOOD RUN TO RUN CONSISTENCY TO SUPPORT LIKELY POPS FOR THIS PERIOD. CHANCE POPS FOLLOW FOR MOST OF THE AREA MONDAY NIGHT AND HAVE KEPT SLIGHT CHANCE POPS OVER THE EASTERN PORTION ON TUESDAY FOR LAYER LIFTED LIGHT RAIN IN THE WAKE OF THE FRONT. DRY CONDITIONS RETURN FOR TUESDAY NIGHT INTO WEDNESDAY AS DRY HIGH PRESSURE BUILDS ACROSS THE REGION IN THE WAKE OF THE FRONT. TEMPERATURES WILL BE SLIGHTLY ABOVE SEASONABLE LEVELS THROUGH MONDAY THEN TREND TO SEVERAL DEGREES BELOW NORMAL FOR TUESDAY IN THE WAKE OF THE FRONT WITH A TREND TOWARDS MORE SEASONABLE VALUES FOR WEDNESDAY. /29 && .FIRE...RELATIVE HUMIDITIES STILL LOOK TO DROP TO NEAR 25-30 PERCENT FOR MUCH OF THE AREA NORTH OF THE IMMEDIATE COAST THIS AFTERNOON. THE LOWEST VALUES WILL BE OVER SOUTH CENTRAL ALABAMA AND THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE...BUT LOOK TO GENERALLY REMAIN JUST ABOVE CRITICAL LEVELS. /29 && .AVIATION... 12Z ISSUANCE...GENERAL VFR CONDITIONS EXPECTED THROUGH THE FORECAST. /16 && .MARINE...A SURFACE HIGH WILL CONTINUE TO PUSH EAST...TO OFF THE EAST COAST...LEAVING A RIDGE STRETCHING WEST NORTH OF THE NORTHERN GULF COAST. A SURFACE FRONT WILL PUSH SOUTH OVER THE PLAINS OVER THE WEEKEND...TIGHTENING THE PRESSURE GRADIENT IN THE COASTAL RIDGE AND INCREASING THE ONSHORE FLOW. WEAK FLOW IS EXPECTED THE REST OF THE WEEK...WITH MODERATE TO AT TIMES STRONG OVER THE WEEKEND INTO THE COMING WEEK. /16 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 76 54 77 58 79 / 00 05 05 05 05 PENSACOLA 74 57 75 59 78 / 00 05 05 05 05 DESTIN 72 59 73 60 74 / 00 00 00 00 05 EVERGREEN 78 46 79 52 80 / 00 05 05 05 05 WAYNESBORO 78 48 78 55 80 / 00 05 00 05 05 CAMDEN 79 47 78 53 80 / 00 00 05 05 05 CRESTVIEW 79 46 79 52 80 / 00 00 00 00 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 10, 6:18 AM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 618 AM CDT THU APR 10 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 618 AM CDT THU APR 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT APPROACHING FROM THE PLAINS AND A VIGOROUS UPPER LEVEL DISTURBANCE WILL BRING THUNDERSTORMS TO THE AREA MAINLY FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING. ATMOSPHERIC CONDITIONS APPEAR FAVORABLE FOR STRONG STORMS ESPECIALLY ON MONDAY. STAY TUNED FOR LATER UPDATES ON THIS WEATHER SITUATION. AN EXTENDED PERIOD OF SOUTHERLY FLOW ALONG WITH AN INCREASING TIDAL RANGE WILL CREATE AN INCREASED RISK FOR DANGEROUS RIP CURRENTS SUNDAY INTO THE COMING WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-111200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 618 AM CDT THU APR 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in Mississippi, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.